# SDR VJ970038

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 889/937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO HAS SEVERAL SPOTS OF CORROSION ON UPPER ANGLE OF STRINGER 29R, BETWEEN STATION 889 AND 937.  REMOVED CORROSION AND FOUND IT TO BE OUT OF LIMITS, IAW DC-9 SRM 51-10-3, RECEIVED NEW INTERCOSTAL, DRILLED HOLES AND DEBURRED IAW DC-9 SRM 51-10-4, INSTALLED IAW DC-9 SRM 51-30-2, 51-30-5.  (M)
